# SDR CALA2023062602027

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337630320000
- Condition: Dented
- Location: Fr'S 45-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH UPPER FUSELAGE BETWEEN FR''S 45-46, STR''S13-14 D IS GREATER THAN .080", OUT OF LIMITS IAW SRM 53-31-11-283-002 NOTED, TRIMMED OUT DAMAGE & REP''D AREA PER SRM 53-00-11 PROTECTION AS REQ''D, INITIAL INSP THRESHOLD FROM TIME OF 5000FC/10000FH, METHOD OF INSP TO BE ULTRASONIC/HFEC FIG 001, ACCOMP''D DVI INSP''D PER NTM 51-90-00 WITH NO DEFECTS -300-042 FI 001, (TRIM OUT L=2.120", W2.460"), APPLIED SURFACE REPAIR EMBODIMENT 54200FC/108400FH, SUBSEQUENT INSP AT EVAL''D DENT ON LH UPPER FUSELAGE BTWN FR''S 45-46, STR''S13-14, RIVETED AREA, SKIN THICKNESS=.063", L=1.700", W=1.550", D=.280", DENT ON LH UPPER FUSE BTWN FR''S 45-46, STR''S13-14, SKIN TOMC-APPROVAL FROM SC1ELBYC COMMENT THICKNESS=.063", L=1.700", W=1.550", D=.280. TRIMMED OUT DAMAGE & REP''D AREA PER SRM 53-00-11 -300-042 FI 001. INSP THRESHOLD FROM TIME OF REPAIR EMBODIMENT 54200FC/108400FH, SUBSEQUENT INSP AT 5000FC/10000FH. TOMC APPROVED;QC APPROVED RECORDS UPDATE TOMC APPROVED;QC APPROVED INIT: 54200 FC, 108400 FH FROM REAIR EMODIMENT (WILL AUTO ITO TO RIR -3646) RIR: 5000 FC, 10000 FH ...RJS/U250018
